# SDR YENA2018121040836

- Difficulty date: December 4, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 63,421 hours, 22,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 112079
- Condition: Failed
- Location: Emergency Lights
- Part time: 24,228 hours, 8,881 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391, BOS-TPA. EPSU BATTERY 10WL FAILS EMERGENCY LIGHT SYSTEM TEST; R & R BATTERY AT EPSU 10WL IAW AMM 33-51-38, BATTERY AND SYSTEM OPS CHECK GOOD.
